# SDR SWAA2025010775977

- Difficulty date: December 11, 2024
- Submitted: January 7, 2025
- Operation: Air carrier
- Aircraft: N7724A
- Make and model: Boeing 737-7BD
- Aircraft serial: 36725
- Aircraft time: 48,336 hours, 26,047 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK LOCATED ON EGPR SURROUND DOUBLER 2024-763604<[01] STEP 6. EDDY CURRENT EQUIPMENT USED P/N: NORTEC 600D; S/N: 210138103 AND DUE DATE: 10-JUN-25;[02] PERFORMED PERMANENT REPAIR LOCATED EXTERNAL GROUND ELECTRICAL POWER RECEPTACLE SURROUND DOUBLER BTW BS 227.8 TO BS 235.8 AND BTW STR 21R TO 24R AT LOWER FUSELAGE IAW B737-700 SRM 53-10-15-2R-4 REPAIR 4 ZONE 2 ALTERNATIVE 1 FIGURE 204 SHEET 1 AND 2. SEE INDIVIDUAL SIGN OFF BELOW.;[03] PERFORMED PERMANENT REPAIR LOCATED EXTERNAL GROUND ELECTRICAL POWER RECEPTACLE SURROUND DOUBLER BTW BS 227.8 TO BS 235.8 AND BTW STR 21R TO 24R AT LOWER FUSELAGE IAW B737-700 SRM 53-10-15-2R-4 REPAIR 4 ZONE 2 ALTERNATIVE 1 FIGURE 204 SHEET 1 AND 2. RII VERIFIED
